Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 51, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 27, 2010, 4:00 AM EDT. It took effect at Jun 28, 2010, 6:00 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2010, 4:00 AM EDT (08:00 UTC)
- In effect from
- Jun 28, 2010, 6:00 AM EDT
- Expired
- Jun 29, 2010, 3:51 AM EDT
- In force
- 22 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
898 WHUS71 KPHI 270800 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT SUN JUN 27 2010 ANZ450>455-272000- /O.NEW.KPHI.SC.Y.0051.100628T1000Z-100629T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT SUN JUN 27 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 AM EDT TUESDAY. SOUTHWESTERLY FLOW WILL INCREASE IN ADVANCE OF AN APPROACHING COLD FRONT ON MONDAY. SEAS ARE EXPECTED TO REACH THE 3 TO 5 FOOT RANGE WITH WIND GUSTS POSSIBLY REACHING 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
245 WHUS71 KPHI 271518 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1118 AM EDT SUN JUN 27 2010 ANZ450>455-272030- /O.CON.KPHI.SC.Y.0051.100628T1000Z-100629T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1118 AM EDT SUN JUN 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM EDT TUESDAY. A SOUTH TO SOUTHWEST WIND WILL INCREASE MONDAY IN ADVANCE OF AN APPROACHING COLD FRONT. THE SEAS ARE EXPECTED TO BUILD TO AROUND 5 FEET WITH WIND GUSTS TO NEAR 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
433 WHUS71 KPHI 271943 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 PM EDT SUN JUN 27 2010 ANZ450>455-280830- /O.CON.KPHI.SC.Y.0051.100628T1000Z-100629T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 PM EDT SUN JUN 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO 6 AM EDT TUESDAY. A SOUTHWESTERLY WIND WILL INCREASE SOME TONIGHT AND MONDAY IN ADVANCE OF AN APPROACHING COLD FRONT. THE SEAS ARE EXPECTED TO BUILD TO AROUND 5 FEET MONDAY WITH WIND GUSTS TO NEAR 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GORSE
310 WHUS71 KPHI 280817 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EDT MON JUN 28 2010 ANZ450>455-282000- /O.CON.KPHI.SC.Y.0051.100628T1000Z-100629T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 417 AM EDT MON JUN 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. SOUTHWESTERLY WIND WILL INCREASE IN ADVANCE OF AN APPROACHING COLD FRONT. THE SEAS ARE EXPECTED TO BUILD TO AROUND 5 FEET WITH WIND GUSTS TO NEAR 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
955 WHUS71 KPHI 281856 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 256 PM EDT MON JUN 28 2010 ANZ450>455-291000- /O.CON.KPHI.SC.Y.0051.000000T0000Z-100629T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 256 PM EDT MON JUN 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. SEAS AROUND 5 FEET WITH WIND GUSTS TO NEAR 25 KNOTS ARE EXPECTED AS A COLD FRONT APPROACHES FROM THE WEST LATE MONDAY, THEN MOVES FURTHER OUT TO SEA ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
489 WHUS71 KPHI 290751 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EDT TUE JUN 29 2010 ANZ450>455-290900- /O.CAN.KPHI.SC.Y.0051.000000T0000Z-100629T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EDT TUE JUN 29 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DECREASED BEHIND THE PASSAGE OF A COLD FRONT AND SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 3:51 AM EDT, 9 minutes earlier.
Area forecast discussion, Jun 27, 3:51 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT SUN JUN 27 2010
.SYNOPSIS...
A WARM FRONT FROM NORTHERN PENNSYLVANIA TO NEW NEW YORK CITY WILL
SERVE TO FOCUS SCATTERED SHOWERS AND THUNDERSTORMS TODAY WHILE
FOR MOST OF OUR AREA NEAR RECORD HEAT IS ON THE WAY THIS AFTERNOON
THROUGH MONDAY. A COLD FRONT WILL SLOWLY CROSS THE REGION LATE
MONDAY INTO TUESDAY WITH SCATTERED HEAVY AND GUSTY THUNDERSTORMS.
INCREASINGLY COOLER AND MORE COMFORTABLE WEATHER FOLLOWS LATE
TUESDAY THROUGH AT LEAST FRIDAY AS HIGH PRESSURE BUILDS INTO THE
REGION FROM THE MIDWEST.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WHILE ITS WARM AT 07Z HERE IN THE PHI CWA...ITS QUITE NICE WITH
MOONLIT SKIES.
THUNDERSTORMS MOVING MOVING E FROM W CENTRAL PA AROUND 25 KNOTS
SHOULD REACH RDG POCONOS REGION IN THE 11-12Z TIME FRAME AND
DIMINISH THEREAFTER.
OTRW THE HEAT IS ON FOR A QUICK START TO 80 EARLY THIS MORNING IN
S NJ AND DEL WITH HAZY SKIES AND PATCHY FOG/LOW CLOUDS IMPROVING
BETWEEN 11Z AND 13Z.
SWODY1 NOTED. FCST DOES NOT HAVE ENHANCED HAIL/GUSTY WORDING YET.
POPS ARE GENERALLY YESTERDAYS FCST POPS AS THE 00Z/27 MOS GUIDANCE
LOOKS TOO LOW NNJ POCONOS DOWN TO RDG.
WINDS ARE BLENDED 00Z/27 NCEP MOS.
NEAR RECORD HEAT POTENTIAL ILG AND PHI.
THAT COMBINED WITH ABOUT 1000J OF CAPE MIGHT LIGHT UP LATE TODAY IF
INITIATING LIFT CAN BE GENERATED LATE TODAY. A BIT OF CIN FROM NEAR
10C 700MB TEMPS SEEMS TO BE THE LID THAT SERVES TO CAP. STILL
DESERVES TO BE MONITORED FOR LATE AFTN DELAWARE RIVER NORTH AND
WEST.
LOCAL HEAT EXCESSIVE HEAT PROGRAM WARNING GUIDELINES FOR 98HI ARE
MARGINAL TODAY. ADVY CONTD AS IS.
MAY NEED TO EXPAND ADVY A BIT INTO S NJ IN THE LATE MORNING UPDATE.
TOO MARGINAL ATTM TO ISSUE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT...MUGGY. RECORD WARM MIN TEMP AT PHL OF 76 TODAY MAY BE
EQUALED OR EXCEEDED? LOW PROB CONVECTION NW 1/3RD OF THE FA. THIS
SEEMS TO BE ASSTD WITH THE SWODY1 OUTLOOK. ISO STRONG TSTMS POSSIBLE
NW FRINGE OF THE FA LATE TONIGHT BUT FOR NOW NOT WRITING HAIL WIND
OPTION IN THE FCST. JUST HEAVY RAIN.
MONDAY...NEAR RECORD HEAT AND WIDESPREAD HEAT ADVY POTENTIAL.
WARNING CONTINUES FOR THE DESIGNATED URBAN CENTERS.
BLENDED 00Z/27 MOS GUIDANCE FOR TEMPS/DEWS/WINDS/POPS. GUSTY SW
WIND FLOW AROUND 20 KTS IN THE AFTN.
1200-1800J OF CAPE AND PWATS 2SD ABV NORMAL WITH APPROACHING COOL
FRONT SHOULD LIGHT UP STRONG CONVECTION ....POCKETS GULLY WASHING
RFALL AND DENSE LIGHTNING STRIKE COUNTS. PLEASE REVIEW SWODY2.
HAVE HEAVY RAIN AND GUSTY WIND IN THE WORDING.
MON NIGHT...LEFTOVER HEAVY CONVECTION DRIFTING OFFSHORE LATE EVENING...
MAINLY PHL E AND S. BLENDED MOS GUIDANCE FOR YET ANOTHER MUGGY
NIGHT WITH DEWPOINTS NEAR 70 AND LIGHT WIND. HAZY.
TUE...COOLER AND BECOMING MORE COMFORTABLE WITH A LOW PROB OF
SHOWERS/ISO THUNDER SRN DEL. NNW FLOW DEVELOPING.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE EXTENDED FORECAST PERIOD SHOULD BE DOMINATED BY HIGH PRESSURE AT
THE SURFACE WITH NO SIGNIFICANT CHANCE FOR PRECIP EXPECTED. THE
FORECAST UPPER AIR PATTERN DURING THIS PERIOD FEATURES AN UPPER LOW
AND TROF OVER THE NORTHEAST WITH A RIDGE OVER THE CENTRAL U.S. THIS
PATTERN WOULD RESULT IN GENERALLY DRY NORTH TO NORTHWEST FLOW OVER
THE MID-ATLANTIC REGION. THE NEW ECMWF MODEL DIGS THE UPPER LOW
FARTHER SOUTH BY LATE NEXT WEEK WHICH MIGHT INCREASE THE CHANCE FOR
SHOWERS OR THUNDERSTORMS...ESPECIALLY IF THERE IS COLDER AIR ALOFT
TO MAKE THE ATMOS MORE UNSTABLE. AT THIS TIME HOWEVER WE ARE NOT
INCLUDING ANY SIGNIFICANT CHANCE OF PRECIP IN THE FORECAST GRIDS.
FOLLOWING A COLD FRONT PASSAGE EARLY NEXT WEEK...THE TEMPERATURES
FOR THE MID AND LATTER PARTS OF NEXT WEEK SHOULD BE NEAR NORMAL.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LATEST STLT IMAGERY SHOWS SOME STRATUS ALG THE DELAWARE AND SRN NJ
COASTS. THIS HAS BROUGHT SOME LIFR CIGS TO KACY. OTHERWISE, THERE
COULD BE SOME MVFR VSBYS IN FOG EARLY THIS MORNING. BOTH THE
REDUCED CIGS AND VSBYS WILL GIVE WAY TO VFR CONDS AROUND
DAYBREAK.
VFR CONDS WILL THEN PREVAIL THROUGH THE TAF PD. LIGHT SWLY WIND
WILL BECOME MORE WLY AND INCREASE TO BETWEEN 10 AND 15 KTS TODAY.
SPEEDS WILL THEN DECREASE TO LESS THAN 10 KT OVERNIGHT. SOME FAIR
WX CU IS ALL THAT IS EXPECTED TODAY.
ONCE AGAIN, THERE IS A CHANCE OF AN AFTN/EVENING SHWR OR TSTM,
MAINLY FOR KRDG AND KABE. HOWEVER, AREAL COVERAGE IS EXPECTED TO BE
SMALL AND WILL NOT INCLUDE IN THE INDIVIDUAL TAFS ATTM. OF COURSE,
ANY TSTM COULD BRING REDUCED CIGS/VSBYS.
OUTLOOK...
VFR CONDS WILL PREVAIL THROUGH MONDAY.. A STRONG COLD FRONT
IS FORECAST TO MOVE THROUGH LATE MONDAY. A SOUTHWESTERLY FLOW WILL
INCREASE AHEAD OF THIS FRONT WITH GUSTS TO 25 KNOTS POSSIBLE DURING
PEAK HEATING MONDAY. A LINE OR PERHAPS A FEW CLUSTERS OF
THUNDERSTORMS MAY WORK THEIR WAY ACROSS THE AREA MONDAY AFTERNOON
AND EVENING AHEAD OF AND WITH THE COLD FRONT. SOME OF THE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WINDS AND
BRIEF VISIBILITY/CEILING RESTRICTIONS. HIGH PRESSURE FROM THE
MIDWEST THEN GRADUALLY SLIDES EASTWARD TUESDAY THROUGH THURSDAY WITH
NO SIGNIFICANT WEATHER ANTICIPATED AT THIS TIME.
&&
.MARINE...
HIGH PRESSURE WILL REMAIN OVER THE WATERS THROUGH TONIGHT,
CONTINUING RATHER TRANQUIL CONDS. WINDS WILL BE GENLY 10-15 KT OR
LESS DURG THE DAY, BUT SWLY FLOW WILL BEGIN TO INCREASE TONIGHT IN
ADVANCE OF AN APPROACHING CDFNT. WITH THE UPTICK IN WINDS AND SEAS,
A SCA WILL BE RAISED FOR THE OCEAN ONLY FROM 28/10Z TO 29/10Z. ONCE
AGAIN, IT APPEARS THAT THE WAVEWATCH IS A BIT OVERDONE, AND THIS
COULD END UP BEING A MARGINAL CASE. IT IS ALSO PSBL, THAT IF THE
GRADIENT IS A BIT STRONGER THAN CURRENTLY FCST, THAT SCA MAY BE
NEEDED ON LWR DEL BAY AS WELL.
THE CDFNT WILL CROSS THE AREA WATERS LATE MONDAY, AND THERE WILL BE
SOME TSTMS WITH IT. BEHIND THE FRONT, WINDS WILL SHIFT TO A MORE
OFFSHORE COMPONENT AND DECREASE, WITH SEAS FOLLOWING SUIT.
HIGH PRESSURE FROM THE MIDWEST THEN GRADUALLY SLIDES EASTWARD
TUESDAY THROUGH THURSDAY WITH NO ADDITIONAL MARINE FLAGS ANTICIPATED.
&&
.CLIMATE...
RECORD MAX/S /VULNERABLE/ TODAY 6/27
PHL 97-1963
ILG 97-1952
RECORD MAXS MONDAY 6/28
PHL 97-1963
ILG 97-1898
ACY 106-1969 /NOT EXPECTED TO BE CLOSE BUT LISTED AS INFORMATION ONLY/
ABE 96-1948
RECORD HIGH MINIMUM TEMPS AT PHL
6/27 76 IN 1876 AND 1949
6/28 76 IN 2001
EITHER OR BOTH OF THESE POTENTIAL RECORDS COULD BE SAVED FOR FUTURE
YEARS BY THE PASSAGE OF A HEAVY SHOWER...ESPECIALLY MONDAYS.
JUNE 2010 WILL BE FIRST OR 2ND WARMEST ON RECORD FOR PHL. THE PERIOD
OF RECORD /POR/ DATES BACK TO 1872. WILL ATTEMPT A FURTHER UPDATE OF
THIS SECTION AROUND 5 AM.
PHL FIRST 25 DAYS WAS AVERAGING 77.4
PHL DAILY MAX/MIN FOR SATURDAY COMBINED WITH OUR CCF PROJECTIONS
ISSUED AT 4PM SATURDAY AFTERNOON THE 26TH...PLACES PHILADELPHIA IN
THE TOP 1 OR 2 WARMEST JUNES ON RECORD. CONFIDENCE AROUND 90
PERCENT...EQUIVALENT TO VERY HIGH.
FINAL MONTHLY MEAN OF AROUND 78 DEGREES IS OUTLOOKED.
WARMEST ON RECORD IS 78.0 1925 AND 1994.
76.7 1943
76.4 2008
76.2 1934
90 AND ABOVE THROUGH THE 25TH.
PHL 12 NORMAL 4.5 FOR THE ENTIRE 130+ YEARS POR.
RECORD 15 JUNE 1943. WE MAY EQUAL THIS RECORD..KEY DAY IS TUESDAY.
ACY 11 HAS EQUALED A RECORD FOR JUNE SET IN 1991.
GEORGETOWN DEL 15 SO FAR IN JUNE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT MONDAY FOR
PAZ067>071.
NJ...EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT MONDAY FOR
NJZ015-017>019.
DE...EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT MONDAY FOR
DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 6 AM EDT TUESDAY FOR
ANZ450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...AMC
AVIATION...LN
MARINE...LN
CLIMATE...Hazardous weather outlook, Jun 26, 3:48 PM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 348 PM EDT SAT JUN 26 2010 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-272000- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 348 PM EDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDEX VALUES COULD REACH NEAR 100 DEGREES MONDAY AFTERNOON. A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-272000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 348 PM EDT SAT JUN 26 2010 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON SUNDAY TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-272000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 348 PM EDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.